Ask a Doctor
Email or Display Name
Forgot your password?
Stop Smoking Forum
Nauseated & fainth feeling
Symptoms of eating disorder? food...vomi...
really nauseated after I eat. Stress, Ac...
Quitting Cold Turkey
how to stop smoking in wourk
My breath still smells like smoke after ...
bowel problem, sweaty, nauseated, someti...
extremely exhausted nauseated lower Sto...
feelng nauseated and drizzy often...
January 18th, 2012
I am taking Champix now for 3weeks
I am so nauseated and fainth feeling ,I sleep a lot ,and weird dreams
Is this normal
Did you find this post helpful?
You marked this post as helpful!
I changed my mind
Sign up for FREE weekly health tips!
Ask a doctor
Search eHealthForum for
Learn About Us
Advertise With Us
Ask a Doctor
Free Medical Forms
Become an Expert
Become a Partner
Your team has been most helpful and offered questions for me to ask my Neurologist. - RM
We comply with the
for trustworthy health
The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No
and information on eHealth Forum is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence eHealth Forum and its principals will accept no liabilities or responsibilities for the statements made.
This page was last updated on May 23, 2013.
© 2010 eHealthForum.com